# SDR C2X2008F00033

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, MX FOUND SEAT 12 BC OVERHEAD SQUARE EMERGENCY LIGHT INOPERATIVE. MX REMOVED AND REPLACED LIGHT BULB AND PERFORMED OPERATIONAL SUCCESSFULLY. AC WAS APPROVED TO RETURN TO SERVICE. (K)
